# SDR QXEA9900067

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR HAS SURFACE CORROSION ON ALL FOUR EXTERNAL FRAME INNER SKIN FLANGES.  REPAIRED IAW FOKKER SRM 51-10-4.
